A Vector Theory on Spatial Solitons in Kerr Media
-
Abstract
A new vector theory which concerns the necessary and sufficient conditions of the self-trapping of a linearly polarized light beam in Kerr media is presented after generalization of Fermat's principle. It is rigidly proven under these conditions that 1+1-dimensional spatial solitons can exist in Kerr media but 2+1-dimensional solitons cannot. A new form of the general equation for 1+1-dimensional solitons in Kerr media is put forward and some of its solutions have been obtained.
Article Text
-
-
-
About This Article
Cite this article:
SHE Wei-Long, ZHENG Xi-Guang, NI Xiao-Hui, GUO Hong. A Vector Theory on Spatial Solitons in Kerr Media[J]. Chin. Phys. Lett., 2001, 18(10): 1346-1349.
SHE Wei-Long, ZHENG Xi-Guang, NI Xiao-Hui, GUO Hong. A Vector Theory on Spatial Solitons in Kerr Media[J]. Chin. Phys. Lett., 2001, 18(10): 1346-1349.
|
SHE Wei-Long, ZHENG Xi-Guang, NI Xiao-Hui, GUO Hong. A Vector Theory on Spatial Solitons in Kerr Media[J]. Chin. Phys. Lett., 2001, 18(10): 1346-1349.
SHE Wei-Long, ZHENG Xi-Guang, NI Xiao-Hui, GUO Hong. A Vector Theory on Spatial Solitons in Kerr Media[J]. Chin. Phys. Lett., 2001, 18(10): 1346-1349.
|